# SDR AWXA200201216

- Difficulty date: November 24, 2002
- Submitted: December 18, 2002
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- Aircraft time: 59,500 hours, 25,514 cycles
- Engine: Rroyce RB211*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 70750071
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-09 CHECK 2 EACH .3750 INCH CRACKS WERE FOUND ON AFT CARGO DOOR CUTOUT FRAME WEB AT THE LOWER DOOR STOP FITTING HOLE, BS 1440. MAINTENANCE REMOVED THE CRACKED SECTION OF AFT CARGO DOOR FRAME WEB BS 1440; FABRICATED A REPAIR PLATE AND SPLICE PLATE; AND INSTALLED REPAIR PARTS IAW SRM.
